Scattering problems for a pair of spaces with an unbounded identification operator
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1975), pp. 11-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_11_a1,
author = {A. L. Belopol'skii},
title = {Scattering problems for a~pair of spaces with an unbounded identification operator},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {11--20},
year = {1975},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_11_a1/}
}
A. L. Belopol'skii. Scattering problems for a pair of spaces with an unbounded identification operator. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1975), pp. 11-20. http://geodesic.mathdoc.fr/item/IVM_1975_11_a1/